# SDR DALA2020021101097

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 19,826 hours, 7,446 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Locked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3834 NBR 1 ENG AND NOSE COWL A/I VLV LOCKED OPEN DUE TO AMBER COWL ANTI ICE VALVE LIGHT ILLUM**DISPATCHER SELECT EXTENSION** . CORRECTIVE ACTION: REF LOG 6724760; AS A PRECAUTION R/R CTAI SWITCH REF B737 AMM 30-21-21. (6724761).
